# SDR SIMA20120829008

- Difficulty date: August 29, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 30,537 hours, 27,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FOLLOWING EMERGENCY LIGHTS FAILED THE EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST: COCKPIT FLOOD LIGHT, AISLE LIGHT NR 1 AND THE LEFT WING FUSELAGE FRONT FAIRING EXTERNAL LIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY & POWER SUPPLY CHARGER NR 1 IAW EMB 145 AMM 33-50-04.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
